Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain in the knee after exercise. Advised to take meal replacement powders. Are these safe?

I have recently been going for gym workout... They asked me to do some warm-up exercises... I have big low hip...and as i do standing situps i get lot of pain on my knee ... My coach asked thats due do vitamin deficiency .. He asked me to take meal replacement powders which they say its natural.. Can i trust him or do u have any suggestions for natural foods which can improve vitamins .. sorry I dont know abt the name of meal replacement they offered me...
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Dec 2012
Hello,
That should probably be multivitamin supplements which do not have any dangers ( very safe) except of course their formulations includes unknown substances inside.
As for your severe knee pain you are actually having increased secretion of acetic acid in your knee joint synovial spaces which is responsible for the pain since you were probably not use to doing exercises before. A few days to weeks of stamina or endurance will get your system adapted. I don't think you need any food supplements. Just eat normally, take protein rich and energy rich meals that can support the anaerobic metabolism that is going on in your knees during and after exercising.
If pain is severe take some analgesics to relief.

Hope this helps and remember exercising is very important for your system to function normally, so you have to keep up the keeping fit
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor